# SDR AALA2023030720059

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 787-8
- Aircraft serial: 66004
- Aircraft time: 764 hours, 130 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323200916600
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OVEN NUMBER 1 IN FORWARD GALLEY FAILED. HAS CRITICAL ERROR MESSAGE AND STRONG ELECTRICAL SMELL. RESET OVEN NUMBER 1 AS REQUIRED.
